← Return to Ototoxic drugs that can cause hearing loss or tinnitus

Discussion
Julie, Volunteer Mentor (@julieo4)

Ototoxic drugs that can cause hearing loss or tinnitus

Hearing Loss | Last Active: Sep 24, 2021 | Replies (17)

Comment receiving replies
@tykehome

Thank you for the information on Tinnitus. I developed severe Tinnitus after being prescribed Neomycin at a very high dose. It's now been about 10 months and I was managing as best I could. I recently had nerve issues and my doctor told me to take 1800mg of Ibuprofen for 4 days. I followed her orders and now my tinnitus has worsened to a level I never thought it could. I stopped the Ibuprofen 2 weeks ago tomorrow. Is there still a chance that it could reverse? I am very frightened at how loud it is and very upset not knowing such a common medication could cause or worsen Tinnitus. Any advice would be greatly appreciated. Thank you.

Jump to this post


Replies to "Thank you for the information on Tinnitus. I developed severe Tinnitus after being prescribed Neomycin at..."

…am curious what the doctor who prescribed this large dose of Ibuprofen has to say …eg why he/she did prescribed so much, has he/she had success with this prescribed dose before, and what is he/she going to do to help you now? Was it a family doctor or an
ENT specialist just curious…. wishing you the best outcome , J.

  Request Appointment